# SDR AALA20160913004

- Difficulty date: September 13, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N103NN
- Make and model: Airbus A321-231
- Aircraft serial: 5884
- Aircraft time: 9,941 hours, 1,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81361
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER EXIT LIGHT ASSEMBLY FOR LEFT FORWARD ENTRY DOOR FOUND DAMAGED.  REPLACED THE LIGHT ASSEMBLY IAW AMM 33-51-00. OPS CHECK GOOD.
